aka Mr D …

The report begins with …

The post mortem found that “Robert “(My late Brother) – aka Mr D, died of pneumonia. Interestingly, it also stated… ‘a Specialist Toxicology Analysis concluded ”that the combination of both prescribed and non-prescribed medication,(that Robert – aka Mr D- was taking),“can cause Sedation”;and as such when taken together, the possibility of the combined Suppressed central nervous system the side effects may have contributed to Mr D’s death”, could not be “ruled out”.

43676273_165550511054165_7556599858975473664_n

I was previously told by a parent – who was prescribed the ”Mother’s Little Helper- drug, which they strangely stopped taking before Robert’s death, it was also later called ‘Valium’- but now known as ”Diazepam”; which they’d given to Robert, whom they shared their prescription drugs with on several occasions. 

44767736_482663975566188_828260270957658112_n

I note that the report does not state these facts which should have been included. It is commonly known that the use of diazepam should be avoided, when possible, in individuals with ‘sleep apnea’ and those taking other drugs like ”oxycontin” which Robert had previously been prescribed. The prescribed medication Oxycontin which Robert took, when diluted with water can give the user a potentially fatal dose. In the first chapter of this report I’m sure most people reading this and with the additional information that wasn’t supplied then would agree with me it makes Roberts death look very suspicious. 

Maggie xxx

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s